# SDR YENA2024081401117

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,695 hours, 694 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 33225838
- Condition: Faulted
- Location: Right
- Part time: 4,735 hours, 702 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#424, LAX-JFK. (ETOPS) 'RIGHT HAND TRANSFER FAULT. ( CENTER TANK SYSTEMS 2) B) TRANSFER VALVES (WITH ACT(S)) ); REMOVED AND REPLACED RH CTR TK FUEL CONTROL-VALVE ACTUATOR 12QL PER AMM 28-26-51. ALSO REPLACED CTR TK NO. 2 AUTO CTL RELAY 8QL PER ESPM 20-46-50. OPS CHECK GOOD. MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED.
